# SDR SWIA97874

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Reg Valve
- Part number: 38E966A
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUCT LEAK LIGHT ILLUMINATED ON RIGHT ENGINE.  RETURNED TO FIELD.  REMOVED AND REPLACED RIGHT PRESSURE REGULATOR VALVE IAW MM 30-10-00.   RAN RIGHT ENGINE.  PRESSURE REGULATOR VALVE OPS CHECKS NORMAL WITH NO LEAKS NOTED AND NO DUCT LEAK LIGHTS.
